# SDR 2008FA0000399

- Difficulty date: June 30, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs986
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(DU4R2008226) DURING SCHEDULED INSP, FOUND CORROSION IN PAX CABIN WET AREA ON FLOORBEAM FASTENERS AND FASTENER HOLES AT BS 986 FORM RBL45 TO LBL 45.  S/O 245010 , N/R 27072  (K)
